MathSciNet Relay Station
MathSciNet bibliographic data
MR621887 (82m:32011) 32C35 (14F12 58G05)
O'Brian, Nigel R.; Toledo, Domingo; Tong, Yue Lin L. Grothendieck-Riemann-Roch for complex manifolds. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 2, 182–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement